# SDR AALA202203160384

- Difficulty date: February 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Anchor Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:: CORROSION ON RIGHT WING MAIN LANDING GEAR ANCHORAGE FITTING  BETWEEN RIB 2 AND RIB 3 ON THE INNER REAR SPAR. REPAIRED ANCHORAGE FITTING PER EA 334769.
